# SDR SWAA2022072727977

- Difficulty date: July 11, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SPLICE PLATES FOUND WITH EXFOLIATED CORROSION / [01] REMOVED AND REPLACED SPLICE PLATES AT AFT CARGO COMP.R/H AS PER B-737-700 SRM # 51-10-02-OG-0.;[02] VERIFIED STEP 1.
